The Relationship Between The Consumption Of Tranexamic Acid Drugs With Late Menstruation?
Hello Lina, thanks for your question
Tranexamic acid is a drug that is often prescribed to treat bleeding, ranging from nosebleeds, bleeding inside the eye (hyphema), brain hemorrhage, postoperative bleeding, menstruation that doesn't stop, gastrointestinal bleeding, and so on. This drug works to prevent the breakdown of blood clots that have formed. You need to know, this drug is useful if bleeding has occurred, not to prevent bleeding.
Thus, it is unlikely that the consumption of tranexamic acid causes a delay in menstruation. For the delay in menstruation that you are currently experiencing, it should be re-evaluated. It is said that menstruation is late if it exceeds the normal cycle, which is 21-35 days. The following factors can underlie the delay in menstruation:
psychological problems, such as stress, depression, excessive anxiety
changes in body weight drastically, either decreasing or increasing
fatigue after strenuous and excessive physical activity
an increase in the hormone prolactin, a hormone that produces breast milk when breastfeeding
side effects of using contraception
certain medical diseases, such as thyroid disorders, polycystic ovary syndrome, and chronic diseases
Avoid the various factors above by adopting a healthy lifestyle. If menstruation does not come for up to 3 months (amenorrhea) it is better to consult a gynecologist.
Hopefully this is useful